# SDR HALA9900003

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 24 - HNL - MID EMERGENCY LIGHT PACK SHOWS INOPERATIVE ON EMERGENCY LIGHT BITE TEST.  REPLACED BATTERY PACK AT 2-1 DOOR.  OPS CHECK GOOD, RESET FAULT BOX.  (M)
